# SDR 97ZZZX884

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2841218
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Frayed
- Location: Flap Control
- Part time: 6,546 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE ONE INSPECTION, MECHANIC NOTICED DURING RUN-UP PRIOR TO INSPECTION THAT FLAP CONTROL FELT LIKE IT WAS BINDING.  OPENED A/C FOR INSPECTION AND FOUND CABLE FRAYED AND UNRAVELING WHERE CABLE GOES INTO SWAGED TURNBUCKLE AT FLAP HANDLE ATTACH POINT.  INSTALLED NEW CABLE AND RIGGED.
